Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had been prone to heroine use from last few years. Post withdrawal I encounter diarreah, nausea,sweating, irritability,depression n craving. Been clean in b/w for 2-3 days but got back to drugs. I don't want to continue it anymore but feel low while normal. Any help appreciated . Thanks.

1 Doctor Answered
These are all the withdrawal effects of heroine use. It will happen during the initial stages only and when you overcome that phase, you will no longer feel those symptoms. The body and the brain is feeling the absence of the substance and therefore reacts. If you meet with a doctor he will prescribe some medication to ease these symptoms and that will help you. Ideally, you should admit yourself into a rehabilitation home and get all the assistance, and you will be far away from sourcing the drugs too. You will need to stay for at least 6 months and follow that​ up with NA meetings for a long time along with some counseling too.
17 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Nausea treatment

View fees, clinic timings and reviews